RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2018, Volume 26, Issue 2, Pages 270–279 (Mi adm683)  

RESEARCH ARTICLE

A formula for the number of weak endomorphisms on paths

Ulrich Knauera, Nirutt Pipattanajindab

a Institut für Mathematik, Carl von Ossietzky Universität, D-26111 Oldenburg, Germany
b Faculty of Sciences and Technology, Kamphaeng Phet Rajabhat University, Kamphaeng Phet, Thailand

Abstract: A weak endomorphisms of a graph is a mapping on the vertex set of the graph which preserves or contracts edges. In this paper we provide a formula to determine the cardinalities of weak endomorphism monoids of finite undirected paths.

Keywords: path, weak endomorphisms, three-dimensional square lattices.

Full text: PDF file (385 kB)
References: PDF file   HTML file
MSC: Primary 05C30; Secondary 05C38
Received: 24.11.2016
Revised: 09.12.2018
Language:

Citation: Ulrich Knauer, Nirutt Pipattanajinda, “A formula for the number of weak endomorphisms on paths”, Algebra Discrete Math., 26:2 (2018), 270–279

Citation in format AMSBIB
\Bibitem{KnaPip18}
\by Ulrich~Knauer, Nirutt~Pipattanajinda
\paper A formula for the number of weak endomorphisms on paths
\jour Algebra Discrete Math.
\yr 2018
\vol 26
\issue 2
\pages 270--279
\mathnet{http://mi.mathnet.ru/adm683}


Linking options:
  • http://mi.mathnet.ru/eng/adm683
  • http://mi.mathnet.ru/eng/adm/v26/i2/p270

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Number of views:
    This page:34
    Full text:10
    References:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020